Publication Type:

Journal Article

Source:

Electronic Journal of Qualitative Theory of Differential Equations, University of Szeged, Hungary, Volume 4, Number 2010, p.1–12 (2010)

URL:

http://www.emis.ams.org/journals/EJQTDE/2010/201004.pdf

Keywords:

evolution equation, Existence of solution, fixed point theorems., fractional calculus, nonlocal condition

Abstract:

In this paper we prove the existence of solutions of fractional impulsive semilinear evolution equations in Banach spaces. A nonlocal Cauchy problem is discussed for the evolution equations. The results are obtained using fractional
calculus and fixed point theorems. An example is provided to illustrate the theory.

Cite this Research Publication

K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional impulsive semilinear evolution equations”, Electronic Journal of Qualitative Theory of Differential Equations, vol. 4, pp. 1–12, 2010.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS